# SDR CA100805001

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 5,390 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C307
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6492863
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, DISCOVERED A 2.5" CRACK IN THE ENGINE CASE RUNNING FWD FROM NR 5 C4L BASE TO THE FRONT BEARING AREA.  THE CRANK WAS ALLOWING ENGINE OIL SEEPAGE AT THE CRACK AREA.   THE ENGINE WAS REMOVED FROM SERVICE AND SENT TO O/H.
